MathSciNet Relay Station
MathSciNet bibliographic data
MR487896 (58 #7488) 53C20
Šarafutdinov, V. A. The Pogorelov-Klingenberg theorem for manifolds that are homeomorphic to ${\bf R}\sp{n}$. (Russian) Sibirsk. Mat. Ž. 18 (1977), no. 4, 915–925, 958.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement